# SDR NOCA1105

- Difficulty date: September 5, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT GALLEY.  FLIGHT ATTENDANTS AND CREW DETERMINED THAT THE SMOKE WAS ORIGINATING FROM BEHIND THE CONTROL PANEL OF NR 6 OVEN AND NOT FROM CONTENTS BEING COOKED.  THE OVEN INSERT WAS REMOVED, CIRCUIT BREAKER FOR NR 6 OVEN PULLED AND POWER TO AFT GALLEY REMOVED.  AIRCRAFT DIVERTED TO BOS AND EMERGENCY DECLARED.  A NON-EVENTFUL LANDING WAS ACCOMPLISHED.  OVEN WAS REMOVED AND INSPECTED OF THE CONNECTORS WAS ACCOMPLISHED OVEN BLOWER MOTOR WAS OVERHEATING.
